# SDR AALA202301068682

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 60,504 hours, 25,497 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, WHEN FLIGHT DECK DOOR OPENED IT SCRAPES AGAINST CEILING PANEL. CANNOT OPEN DOOR FULLY. RE-SEATED CEILING PANEL AND TIGHTEN SCREW. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
